# SDR SWAA2016081254780

- Difficulty date: August 10, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount Bracket
- Part number: 69457368
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE UPPER AFT SLIDE MOUNT BRACKET CRACKED.  R & R BRACKET IAW SRM.
